# SDR CALA0700579

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 62,296 hours, 32,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69265552
- Condition: Cracked
- Location: Bs 351 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET CRACKED STA 351 STR 16L.  REMOVED AND REPLACED BRACKET PER ECRA 5311-01364.
